Translator Disclaimer
March 2014 On simple ruin expressions in dependent Sparre Andersen risk models
Hansjörg Albrecher, Onno J. Boxma, Jevgenijs Ivanovs
Author Affiliations +
J. Appl. Probab. 51(1): 293-296 (March 2014). DOI: 10.1239/jap/1395771431

Abstract

In this note we provide a simple alternative probabilistic derivation of an explicit formula of Kwan and Yang (2007) for the probability of ruin in a risk model with a certain dependence between general claim interoccurrence times and subsequent claim sizes of conditionally exponential type. The approach puts the type of formula in a general context, illustrating the potential for similar simple ruin probability expressions in more general risk models with dependence.

Citation

Download Citation

Hansjörg Albrecher. Onno J. Boxma. Jevgenijs Ivanovs. "On simple ruin expressions in dependent Sparre Andersen risk models." J. Appl. Probab. 51 (1) 293 - 296, March 2014. https://doi.org/10.1239/jap/1395771431

Information

Published: March 2014
First available in Project Euclid: 25 March 2014

zbMATH: 1286.91063
MathSciNet: MR3189459
Digital Object Identifier: 10.1239/jap/1395771431

Subjects:
Primary: 60K20, 91B30, 97M30

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • March 2014
Back to Top